# SDR CA070907005

- Difficulty date: September 7, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 85740337105106
- Condition: Migrated
- Location: Aileron
- Part time: 22,128 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BEARINGS ON THE AILERON HINGE FITTINGS LOCATED AT YW515.19 WERE FOUND TO BE MIGRATED. IT WAS FOUND THAT THE HINGE FITTING P/N`S 85740337-105/-106 WERE MANUFACTURED INCORRECTLY SINCE THE DISTANCE BETWEEN THE TWO LUG FACES (0.850 INCH NOMINAL) MEASURES 0.970 INCH. (TC NR 20070907005)
